# SDR 0401829911

- Difficulty date: September 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- Aircraft time: 85,873 hours, 95,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN SKIN IN UPPER FORWARD CORNER OF FORWARD SERVICE DOOR JAMB.  REPAIRED PER EA 99-199627.
